# SDR SWAA110316

- Difficulty date: January 14, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 25,945 hours, 15,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EMERGENCY EXIT LIGHT WIRE LOOSE AT ROW 11.  SECURED WIRE PER MM.
